# SDR N6WA20140718001

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 23,444 hours, 16,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR NOT OPERATING PROPERLY.  DEFERRED PAX DOOR ASSIST MOTOR IAW MEL 52-11-01A CAT C.
